# SDR F3LA2011031500615

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 20,955 hours, 10,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED OPS TEST IAW REPLACED BATTERY PACK 13WL IAW AMM 33-51-38-400-002.
